Dristan 24 Tablets
Health Yourself Today

Dristan 24 Tablets

Regular price $11.49 $0.00

For symptomatic, temporary relief of: Sinus Colds. 
Fast, effective, temporary relief of: Nasal Congestion; Sinus Pain; Sinus Pressure; Runny Nose.

Dosage: Adults 12 years and over: 2 tablets every 4-6 hours, not to exceed 8 tablets daily. Children under 12 years: do not use. 

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child.
Warnings: Liver Warning: Acetaminophen may cause severe or fatal liver damage if you take: more than 8 tablets daily; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Do not use with other drugs containing acetaminophen or other cold medications; if allergic to acetaminophen; monoamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. If you are not sure whether a drug contains acetaminophen or MAOI, ask a doctor or pharmacist. Ask a doctor or pharmacist before use if you have liver, kidney, heart or thyroid disease; glaucoma, high blood pressure; diabetes or have difficulty urinating due to an enlarged prostate; are taking Warfarin-containing blood thinning drugs, sedatives or tranquilizers; are pregnant or breastfeeding; have breathing problems, chronic lung disease (e.g. chronic bronchitis, asthma or emphysema). May cause drowsiness or excitability. In case of overdose: Call a doctor or poison control centre right away, even if you do not notice any possible signs or symptoms.

Medicinal Ingredient: Each tablet contains:
Acetaminophen 325mg (Pain Relief/Fever Reducer)
Phenylephrine Hydrochloride 5mg (Decongestant)
Chlorpheniramine Maleate 2mg (Antihistamine)
Non-Medicinal Ingredients: Calcium stearate, croscarmellose sodium, crospovidone, D&C yellow no. 10, FD&C yellow no. 6, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, stearic acid.